It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Foot & Ankle Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-08-2007, 05:37 AM   #1
Senior Member
(male)
 
Join Date: Jun 2007
Location: South Africa
Posts: 194
sico HB User
Bottoms of feet burning

Bottoms of both feet start burning at any time of day or night. Feels better when I stand on a cold floor. My mother also had this problem and she died.
Anyone else get this?

 
Old 12-08-2007, 08:57 AM   #2
Member
(female)
 
Join Date: Oct 2007
Location: Durham, NC, USA
Posts: 63
becky060599 HB User
Re: Bottoms of feet burning

Have you had any recent trauma to your feet or ankles?

 
Sponsors Lightbulb
   
Old 12-09-2007, 05:08 AM   #3
Senior Member
(male)
 
Join Date: Jun 2007
Location: South Africa
Posts: 194
sico HB User
Re: Bottoms of feet burning

No, I have not.
Why? Thanks for reply

 
Old 12-09-2007, 08:26 AM   #4
Senior Veteran
(female)
 
1sunny1's Avatar
 
Join Date: Aug 2006
Location: Ca. US
Posts: 841
1sunny1 HB User1sunny1 HB User
Re: Bottoms of feet burning

Hi Sico, The bottoms of my feet burned all the time, I finally got a diagnosis of Fibromyalgia and and currently being treated with Lyrica and Cymbalta. The lyrica is for nerve endings. Since being on this, I would say that 85% of the burning is gone. Neurontin is also a nerve ending treatment, you may want to ask your Doctor about it.

Sunny

 
Old 12-09-2007, 11:27 AM   #5
Member
(female)
 
Join Date: Oct 2007
Location: Durham, NC, USA
Posts: 63
becky060599 HB User
Re: Bottoms of feet burning

I got on Lyrica for tingling, numbness in my foot. It has helped. I still get some burning sensations, but Lyrica has helped. My doctor said Lyrica has less side effects than Neurontin.

Becky

 
Old 12-09-2007, 04:01 PM   #6
Inactive
(female)
 
Join Date: Mar 2006
Location: Milwaukee, WI
Posts: 112
MoLu HB User
Re: Bottoms of feet burning

Hi Sico-
I started having the burning in the back of my legs and then my feet also. Probably stems from my back problems. Was put on Lyrica too and it has worked wonders. No burning at all. It's a hard drug to get use to but well worth the try. If you do try don't give up too soon like I did. Felt pretty loony on it the first several weeks so stopped trying. Then the burning came back and the dr's office said I needed to give it more of a chance. Kept it up for a month on the next try and now I have no side affects at all.
Hope you can find some relief soon
Molu

 
Old 12-11-2007, 09:06 AM   #7
Senior Member
(male)
 
Join Date: Jun 2007
Location: South Africa
Posts: 194
sico HB User
Re: Bottoms of feet burning

Thank you all. I will ask my Doc for Lyrica and see if it works.

 
Old 11-23-2008, 07:45 AM   #8
Veteran
(female)
 
Dancinboots's Avatar
 
Join Date: Aug 2005
Location: Michigan
Posts: 451
Dancinboots HB UserDancinboots HB UserDancinboots HB UserDancinboots HB User
numbness after foot surgery

what are the side effects you experienced using lyrica? Did you gain weight? I have had an annoying numbness in a couple of my toes as well as on the ball of my foot underneath the numb toes for 6 months after mortons neuroma surgery. I am willing to try about anything to get rid of this feeling. My hope was that I would have got rid of the bad feelings in my foot by having the neuroma removed, but that has not happened yet.

Sharon

Last edited by Dancinboots; 11-23-2008 at 07:46 AM.

 
Old 11-23-2008, 08:17 AM   #9
Senior Veteran
(female)
 
1sunny1's Avatar
 
Join Date: Aug 2006
Location: Ca. US
Posts: 841
1sunny1 HB User1sunny1 HB User
Re: Bottoms of feet burning

Hey Sharon, I have FMS, so I take Lyrica and Cymbalta, I also just had Morton's Neuroma surgery, I am 2 months post op, I only have a little pain now in it, I have some scar tissue, so I rub that, but other than that I have no problems withit, I am almost like new. I don't think that the Lyrica does anything for the morton's neuroma pain, but if you decide to try it, there are sometimes side affects, everyone is different on it. I had no other side affects from Lyrica other than gaining weight, I walk 3 miles a day and I still gained weight. I think you can't avoid that. Anyway, just wanted you to know.

Sunny

 
Old 11-23-2008, 09:35 AM   #10
Veteran
(female)
 
Dancinboots's Avatar
 
Join Date: Aug 2005
Location: Michigan
Posts: 451
Dancinboots HB UserDancinboots HB UserDancinboots HB UserDancinboots HB User
Re: Bottoms of feet burning

Hi Sunny

Thanks for responding. What I am experiencing after the neuroma surgery is not what I would call pain, it's more like annoying numbness where they removed the nerve during surgery as well as tightness at incision site and a little soreness on ball of foot right underneath the numb toe area. I think I also have some scar tissue going on. I have been putting bio oil on incision site ( which is supposed to help with the tightness.) My pod says it can take up to a year for everything to settle down in your foot following surgery.I hope he's right or I will be mighty disappointed. Glad that you are having a good recovery.

Sharon

 
Old 11-23-2008, 11:22 AM   #11
Senior Veteran
(female)
 
1sunny1's Avatar
 
Join Date: Aug 2006
Location: Ca. US
Posts: 841
1sunny1 HB User1sunny1 HB User
Re: Bottoms of feet burning

Hi Sharon, I also have scar tissue, on the top of my foot between and above the first two toes, the Pod said to massage it, so I have been and it does seem to help. I do have a bit of numbness in my second toe, but that is far better than the pain I had before. Take care..

Sunny

 
Old 11-23-2008, 06:46 PM   #12
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: California
Posts: 2,704
taape HB Usertaape HB User
Re: Bottoms of feet burning

I have burning on the bottom of my feet from Plantar Faciitis. It's not constant luckily and once it starts up I try and get off my feet for a bit so it calms down. Overnight the burning leaves as long as I'm not standing or walking on my feet.

Try a frozen water bottle and roll your foot over it, it cools down the bottom of my feet. I'm glad the Lyrica is working for all of you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bottoms of feet hurt when i walk MICHELLE8383 Foot & Ankle Problems 0 09-19-2009 10:09 AM
Burning of bottom of feet Luftmeister1 Foot & Ankle Problems 3 08-31-2009 09:54 PM
Burning & Buzzing Sensation in Feet & Legs uma_anne Diabetes 4 07-21-2009 05:38 AM
Cymbalta for nerve pain - side effects Murph77 Pain Management 18 07-18-2008 08:33 PM
Cymbalta is making feet worse - is this common? Murph77 Pain Management 6 07-16-2008 01:09 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



roxygirl1 (187), Zerk (137), Titchou (135), Hollywood48 (121), Missyluke (121), ginger62 (100), LadyKanner (97), LisaBdot (83), AdkLizard46 (55), janewhite1 (52)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!